Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is the treatment for pain caused by Norco withdrawal while suffering from firbomyalga?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
My daughter has been taking Norco 10/325 for about 5 years, now her doctor is not refilling her meds and she is in a lot of paid and I'm sure she is going through with drawel. Should she see another doctor. What is there that can help her> She has firbomyalga (sp)
Posted Sat, 18 Jan 2014 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 52 minutes later
Brief Answer: Two other categories of medication; lifestyle Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. I am sorry to hear about the discomfort and pain your daughter is experiencing. Unfortunately, a medication like Norco 10/325 cannot be prescribed for a long duration of time due to dependence issues. If your daughter's doctor refuses to prescribe any further pain killers, then the only other options that are available to help with managing pain in case of patients with fibromylagia are anti-depressants and anti-epileptic medications. Please do not be alarmed by the category of medications mentioned by me. These medications are prescribed for patients with fibromylagia not to battle depression or epileptic seizures, but for pain management itself. Other treatment options which may help to a certain extent are: regular exercise, adequate amount of sleep, reduced stress levels and practicing of relaxation techniques and maintaining a healthy lifestyle. I hope you find my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor